gynecologist-icon
Bleeding after taking ipill
15 June- took an ipill within 6 hours of unprotected sex, did not ejaculate within her 6 July- got her period 15 July - took ipill within 3 hour of unprotected sex, did not ejaculate within her 22 July- bleeding occurred Why is this bleeding occurring and is there any possibility of pregnancy? If not pregnant, when is next period due?
142178 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Bleeding is happening bcz of ipill effect and is called withdrawal bleeding, repeated intake of ipills leads to harmonal imbalance and affects the regularity of menstrual cycles , since u have taken ipills ,now it would take few weeks for ur periods to resume normal like before , however if it doesn't we advise u do a Urine pregnancy test to confirm for pregnancy.
Answered
Flag this Answer
Flag this answer
9/11 people found this helpful
Was this answer helpful?

This question featured in :

Heavy bleeding after taking ipill Ipill effect on periods Reason for bleeding during sex
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.